# SDR UALA2011102505768

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1680 AND RBL 31, EXISTING AFT PRESSURE DECK REPAIR DOUBLER IS CORRODED.  FABRICATED, A TAPERED SHIM AND A FILLER PER TIMCO REO G14118, REV B AND INSTALLED ON NON ROUTINE 25856.  THIS IS A CATEGORY A REPAIR, REF EVA 81386.
